Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (11): 110201    DOI: 10.1088/1674-1056/23/11/110201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Lie symmetry theorem of fractional nonholonomic systems
Sun Yia, Chen Ben-Yonga, Fu Jing-Lib
a Faculty of Mechanical-Engineering & Automation, Zhejiang Sci-Tech University, Hangzhou 310018, China;
b Institute of Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: